# SDR CA050808005

- Difficulty date: August 4, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 12,051 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 1776604
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE NOSE LANDING GEAR WOULD NOT RETRACT FULLY.  THE CREW THEN SELECTED GEAR DOWN, GEAR WOULD NOT LOCK DOWN.  LANDING GEAR HAD TO BE MANUALLY PUMPED DOWN IN ORDER TO GET THREE GREEN LIGHTS.  THE NOSE GEAR ACTUATOR RETRACT FLEXHOSE WAS FOUND LEAKING.  THE HOSE WAS REPLACED WITH A SERVICEABLE UNIT, AND A SATISFACTORY GEAR SWING WAS CARRIED OUT.
